# SDR USAA2013040400003

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 33,765 hours, 22,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 643311
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31516121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 DOOR SLIDE HAS LOW PRESSURE, OUT OF GREEN SERVICEABLE BAND.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR ESCAPE SLIDE.  REFERENCE J/C 26L00025010.
